Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007 (2007), Article ID 54689, 13 pages
http://dx.doi.org/10.1155/2007/54689
Research Article

Sobriety and Localic Compactness in Categories of L-Bitopological Spaces

1Department of Mathematics, Faculty of Science, South Valley University, Qena 83523, Egypt
2Department of Mathematics, Faculty of Science, Assiut University, Assiut 71515, Egypt

Received 9 March 2007; Accepted 24 August 2007

Academic Editor: Francois Goichot

Copyright © 2007 Kamal El-Saady and M. Y. Bakier. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kamal El-Saady and M. Y. Bakier, “Sobriety and Localic Compactness in Categories of -Bitopological Spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 54689, 13 pages, 2007. doi:10.1155/2007/54689